# SDR ABXR200910020024

- Difficulty date: October 2, 2009
- Submitted: October 2, 2009
- Operation: Air carrier
- Filed by: Airborne Maintenance & Engineering Services Inc, repair station ABXR001A
- Aircraft: N898AA
- Make and model: Boeing 727223
- Aircraft serial: 22014
- Aircraft time: 61,103 hours, 34,747 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin
- Condition: Corroded
- Location: Zone 500
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING A HEAVY MX INSP EVENT, LWR WING PLATE HAS 2 AREAS OF CORROSION. CORROSION WAS REMOVED, AREAS WERE WITHIN LIMITS. RETURNED TO SERVICE.
